Volume 18, Number 2, April-June 2012
|Page(s)||452 - 482|
|Published online||22 June 2011|
Second-order sufficient optimality conditions for control problems with linearly independent gradients of control constraints
Systems Research Institute, ul. Newelska 6, 01-447
2 Politechnika Radomska, ul. Malczewskiego 20A, 26-600 Radom, Poland
3 University of Natural Sciences and Humanities in Siedlce, ul. 3 Maja 54, 08-110 Siedlce, Poland
Revised: 27 November 2010
Second-order sufficient conditions of a bounded strong minimum are derived for optimal control problems of ordinary differential equations with initial-final state constraints of equality and inequality type and control constraints of inequality type. The conditions are stated in terms of quadratic forms associated with certain tuples of Lagrange multipliers. Under the assumption of linear independence of gradients of active control constraints they guarantee the bounded strong quadratic growth of the so-called “violation function”. Together with corresponding necessary conditions they constitute a no-gap pair of conditions.
Mathematics Subject Classification: 49K15
Key words: Pontryagin’s principle / critical cone / quadratic form / second order sufficient condition / quadratic growth / Hoffman’s error bound
© EDP Sciences, SMAI, 2011
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.